# SDR ASOA201703231375

- Difficulty date: March 23, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK .450" FASTENER HOLE HAS CRACK INDICATION. STEPPED UP HOLE, COMPLIED WITH NDT, AND REPAIRED HOLE BY COMPLYING WITH EC/TC REO 690-57-21-249 AND REO 690-57-21-249 REV -- DATED 2017-03-16.
